# SDR YV3R2020050900256

- Difficulty date: February 2, 2020
- Submitted: May 9, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: TI-BB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11430
- Aircraft time: 2,235 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 1135
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ROTOR NEEDLE IN INTERMITTENT.
